Corrigendum to: Irreducibility of automorphic Galois representations of GL(n), n at most 5
Annales de l'Institut Fourier, Volume 67 (2017) no. 1, pp. 267-268.

We explain a serious error in our original paper, which means that the main claimed theorems remain unproved.

Nous expliquons une erreur qui invalide la preuve des principaux théorèmes de l’article.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.3081
Classification: 11F80,  11R39
Keywords: Galois representations, automorphic representations
@article{AIF_2017__67_1_267_0,
     author = {Calegari, Frank and Gee, Toby},
     title = {Corrigendum to: {Irreducibility} of automorphic {Galois} representations of $\mathrm{GL}(n)$, $n$ at most $5$},
     journal = {Annales de l'Institut Fourier},
     pages = {267--268},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {1},
     year = {2017},
     doi = {10.5802/aif.3081},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3081/}
}
TY  - JOUR
TI  - Corrigendum to: Irreducibility of automorphic Galois representations of $\mathrm{GL}(n)$, $n$ at most $5$
JO  - Annales de l'Institut Fourier
PY  - 2017
DA  - 2017///
SP  - 267
EP  - 268
VL  - 67
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3081/
UR  - https://doi.org/10.5802/aif.3081
DO  - 10.5802/aif.3081
LA  - en
ID  - AIF_2017__67_1_267_0
ER  - 
%0 Journal Article
%T Corrigendum to: Irreducibility of automorphic Galois representations of $\mathrm{GL}(n)$, $n$ at most $5$
%J Annales de l'Institut Fourier
%D 2017
%P 267-268
%V 67
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3081
%R 10.5802/aif.3081
%G en
%F AIF_2017__67_1_267_0
Calegari, Frank; Gee, Toby. Corrigendum to: Irreducibility of automorphic Galois representations of $\mathrm{GL}(n)$, $n$ at most $5$. Annales de l'Institut Fourier, Volume 67 (2017) no. 1, pp. 267-268. doi : 10.5802/aif.3081. https://aif.centre-mersenne.org/articles/10.5802/aif.3081/

[1] Calegari, Franck; Gee, Toby Irreducibility of automorphic Galois representations of GL(n), n at most 5, Ann. Inst. Fourier, Tome 63 (2013) no. 5, pp. 1881-1912

[2] Ramakrishnan, Dinakar Decomposition and parity of Galois representations attached to GL (4), Automorphic representations and L-functions (Studies in Mathematics. Tata Institute of Fundamental Research) Tome 22, Tata Institute of Fundamental Research, 2013, pp. 427-454 (Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012)

Cited by Sources: